×

zbMATH — the first resource for mathematics

A fractional-order hyperchaotic system and its synchronization. (English) Zbl 1198.34115
Summary: A novel fractional-order hyperchaotic system is proposed. The chaotic properties of the system in phase portraits are analyzed by using linear transfer function approximation of the fractional-order integrator block. Furthermore, synchronization between two fractional-order systems is achieved by utilizing a single-variable feedback method. Simulation results show that our scheme can not only make the two systems synchronized, but also let them remain in chaotic states.
Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
34H10 Chaos control for problems involving ordinary differential equations
34A08 Fractional ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hartley TT, Lorenzo CF, Qammar HK. Chaos in a fractional order Chua system. NASA Technical Paper 3543; January 1996.
[2] Ge, Z.M.; Ou, C.Y., Chaos in a fractional order modified Duffing system, Chaos, solitons & fractals, 34, 2, 262-291, (2007) · Zbl 1132.37324
[3] Li, C.G.; Chen, G.R., Chaos and hyperchaos in the fractional-order rossler equations, Physica A, 341, 1-4, 55-61, (2004)
[4] Li, C.G.; Chen, G.R., Chaos in the fractional order Chen system and its control, Chaos, solitons & fractals, 22, 3, 549-554, (2004) · Zbl 1069.37025
[5] Ge, Z.M.; Hsu, M.Y., Chaos in a generalized van der Pol system and in its fractional order system, Chaos, solitions & fractals, 33, 5, 1711-1745, (2007) · Zbl 1131.65100
[6] Ge, Z.M.; Zhang, A.R., Chaos in a modified van der Pol system and in its fractional order systems, Chaos, solitons & fractals, 32, 5, 1791-1822, (2007)
[7] Ge, Z.M.; Yi, C.X., Chaos in a nonlinear damped Mathieu system in a nano resonator system and in its fractional order systems, Chaos, solitons & fractals, 32, 1, 42-61, (2007)
[8] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego (CA) · Zbl 0918.34010
[9] Momani, S.; Odibat, Z., Numerical comparison of methods for solving linear differential equations of fractional order, Chaos, solitons & fractals, 31, 5, 1248-1255, (2007) · Zbl 1137.65450
[10] Odibat, Z.M.; Momani, S., Application of variational iteration method to nonlinear differential equations of fractional order, Int J nonlinear sci numer simul, 7, 1, 27-34, (2006) · Zbl 1401.65087
[11] Charef, A.; Sun, H.H.; Tsao, Y.Y.; Onaral, B., Fractal system as represented by singularity function, IEEE trans automat contr, 37, 9, 1465-1470, (1992) · Zbl 0825.58027
[12] Ahmad, W.; Sprott, C., Chaos in fractional-order autonomous nonlinear systems, Chaos, solitons & fractals, 16, 2, 339-351, (2003) · Zbl 1033.37019
[13] Pecora, L.M.; Carrol, T.L., Synchronization in chaotic systems, Phys rev lett, 64, 8, 821-824, (1990) · Zbl 0938.37019
[14] Ahmad, Wajdi M.; Harb, Ahmad M., On nonlinear control design for autonomous chaotic systems of integer and fractional orders, Chaos, solitons & fractals, 18, 4, 693-701, (2003) · Zbl 1073.93027
[15] Chen, C.L.; Yau, H.T.; Peng, C.C., Design of extended backstepping sliding mode controller for uncertain chaotic systems, Int J nonlinear sci numer simul, 8, 2, 137-145, (2007)
[16] Yau, H.T.; Kuo, C.L.; Yan, J.J., Fuzzy sliding mode control for a class of chaos synchronization with uncertainties, Int J nonlinear sci numer simul, 7, 3, 333-338, (2006)
[17] Ge, Z.M.; Tsen, P.C., The theorems of unsynchronizability and synchronization for coupled chaotic systems, Int J nonlinear sci numer simul, 8, 1, 101-112, (2007)
[18] Feng, J.W.; Chen, S.H., Controlling Chen hyperchaotic system, Int J nonlinear sci numer simul, 7, 4, 369-374, (2006)
[19] Shen, Y.J.; Yang, S.P., A new blind-source-separation method and its application to fault diagnosis of rolling bearing, Int J nonlinear sci numer simul, 7, 3, 245-250, (2006) · Zbl 1398.94064
[20] Feng, J.W.; Xu, C.; Tang, J.L., Synchronization between two different hyperchaotic systems, Int J nonlinear sci numer simul, 8, 2, 147-152, (2007)
[21] Liu, C.X.; Liu, T.; Liu, L., A new nonlinear chaotic system, Int J nonlinear sci numer simul, 7, 3, 345-352, (2006)
[22] Liu, L.; Su, Y.C.; Liu, C.X., A modified Lorenz system, Int J nonlinear sci numer simul, 7, 2, 187-190, (2006)
[23] Deng, W.H.; Li, C.P., Chaos synchronization of the fractional Lü system, Physica A, 353, 1-4, 61-72, (2005)
[24] Wang, J.W.; Zhang, Y.B., Designing synchronization schemes for chaotic fractional-order unified systems, Chaos, solitons & fractals, 30, 5, 1265-1272, (2006) · Zbl 1142.37332
[25] Lu, J.G., Synchronization of a class of fractional-order chaotic systems via a scalar transmitted signal, Chaos, solitons & fractals, 27, 2, 519-525, (2006) · Zbl 1086.94007
[26] Ge, Z.M.; Jhuang, W.R., Chaos control and synchronization of a fractional order rotational mechanical system with a centrifugal governor, Chaos, solitons & fractals, 33, 1, 270-289, (2007) · Zbl 1152.34355
[27] Wang, J.W.; Xiong, X.H.; Zhang, Y.B., Extending synchronization scheme to chaotic fractional-order Chen systems, Physica A, 370, 2, 279-285, (2006)
[28] Yan, J.P.; Li, C.P., On chaos synchronization of fractional differential equations, Chaos, solitons & fractals, 32, 2, 725-735, (2007) · Zbl 1132.37308
[29] Li, C.P.; Yan, J.P., The synchronization of three fractional differential systems, Chaos, solitons & fractals, 32, 2, 751-757, (2007)
[30] Xia-Hui, Zhang; Shen-Ke, Control action of the periodic perturbation on a hyperchaotic system, Acta phys (overseas edition), 8, 9, 651-656, (1999)
[31] Yu, Y.g.; Li, H.X., The synchronization of fractional-order Rössler hyperchaotic systems, Physica A, 387, 5-6, 1393-1403, (2008)
[32] Zhang, H.B.; Li, C.G.; Chen, G.R.; Gao, X., Hyperchaos in the fractional-order nonautonomous chen’s system and it’s synchronization, Int J modern phys C, 16, 5, 815-826, (2005) · Zbl 1103.37304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.